# SDR FQAR20161202062

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: General aviation
- Aircraft: N445PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843500
- Aircraft time: 18,082 hours
- Engine: Lyc O360A4M
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 99887007
- Condition: Cracked
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE ELT WAS BEING REMOVED FOR INSPECTION, THE TECH DISCOVERED TWO, TWO INCH CRACKS NEXT TO THE NUTPLATES IN THE ELT MOUNTING BRACKET.
